Discussions By Condition: I cannot get a diagnosis.

I feel buzzed or drugged

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: heathernjke
  • September 18, 2012
  • 07:34 PM

For about 14 years now, since I was 12, I've been dealing with a feeling of being buzzed or drugged. The first time this happened to me I was at the movie theater and it came on strong. I thought something horrible was happening to me which made it worse from the anxiety. I ate and went to sleep and woke up feeling better. I played a video game and within minutes it came back, so I took a nap and woke up and it didn't go away. I've been feeling this way ever since. It gets more mild and severe but it never fully goes away. It's to the point that I don't remember what ” normal” feels like anymore. It gets worse if I read, watch TV, use the computer, etc. I've been to various doctors and no one had an answer. I've learned to live with it but I really don't want to anymore. It has affected my life so much! If anyone has dealt with something like this please post. No one even understands what i'm talking about because it's so hard to explain. Thank you! :-)

Reply Flag this Discussion

1 Replies:

  • I think you may have epilepsy. When I was two I had seizures until I was five my parents took me off medication because they felt it was no longer needed. From then until 14 I'd feel really sick to my stomach to the point that I would have to lay down. Since I never drank I don't think I could tell you if I felt that way but one morning getting ready for school I felt the similar sickness while smelling something burning. many epileptics state they smell things ranging from rotten eggs to food burning before seizures. Long story short I passed out instead of just laying down for a moment and feeling better. It was found that I had a seizure so I concluded all those times that I experienced certain symptoms was small seizures. I am 22 now havent had a seizure since I was 14 with the help of medication. ALSO certain lights mostly in video games can produce a seizure that is why they put that warning on the boxes. The flash can be harmful to epileptics. See if this is your problem. Call your doctor and order a CAT SCAN. If this is not your problem I hope it can be corrected. Also see if wewring glasses helps you if it is a vision problem.
    trulysplenda 9 Replies
    • October 7, 2012
    • 03:02 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.